Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 82, Issue 3  


Basis properties of affine Walsh systems in symmetric spaces
S. V. Astashkin, P. A. Terekhin
3
Minimal hypersurfaces in $\mathbb{S}^5$ with vanishing Gauss–Kronecker curvature
M. M. Diniz, J. A. Vilhena, J. F. Zapata
31
Representation of solutions of evolution equations on a ramified surface by Feynman formulae
V. A. Dubravina
49
Ultrasoluble coverings of some nilpotent groups by a cyclic group over number fields and related questions
D. D. Kiselev
69
Local and global universal norms in the cyclotomic $\mathbb Z_\ell$-extension of an algebraic number field
L. V. Kuz'min
90
Approximating $\ln 2$ by numbers in the field $\mathbb{Q}(\sqrt{2} )$
M. Yu. Luchin, V. Kh. Salikhov
108
Simple finite-dimensional right-alternative unital superalgebras with associative-commutative even part over a field of characteristic zero
S. V. Pchelintsev, O. V. Shashkov
136
Topology of singularities of a stable real caustic germ of type $E_6$
V. D. Sedykh
154
Special Bohr–Sommerfeld Lagrangian submanifolds of algebraic varieties
N. A. Tyurin
170
Subcoordinate representation of $p$-adic functions and generalization of Hensel's lemma
E. I. Yurova Axelsson, A. Yu. Khrennikov
192
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021